Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: On pill-skipped two periods--now having brown discharge


 DuckGirl05 - Sat Jul 09, 2005 3:20 pm

I have been on the pill for around 8 months and have been sexually active with my boyfriend, although he also pulls out everytime. I skipped my last two period on purpose, b/c of timing and conveinance reasons. I am 3 days from starting the inactive week of my pills (I am on Mircette), but about 5 days from when I would usually start my period. I have not experienced any breakthrough bleeding or spotting since my last period. However, this past week I have been having brown/bloody mucusy discharge on my underwear or when I wipe. I have just now started getting cramps too (normal PMS symptom for me). I only have forgotten my pill once, earlier this week, I took it about 6 hours late (but also had sex that night). I should also mention that I have been having lots of stomach pains the past few months, although I think this is more stress related. I usually have some type of discharge before my period, I just don't remember having this long of brown/bloody discharge before. Could it have something to do with the fact I haven't had a period in a while, so the lining has just built up and I am very close to my period...or is this a sign of a possible pregnancy? Much of what I have been reading online states that brown discharge is a sign of pregnancy.
 DuckGirl05 - Sat Jul 09, 2005 3:28 pm

One more thing in relation to the stress/stomach aches...I don't know if this matters, but I have been stressed lately b/c I'm moving to a new job across the country and leaving behind my serious boyfriend.
I have also started working out everyday and being more active.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us